On the existence of best proximity points for generalized contractions

V. Vetrivel, Asrifa Sultana

Abstract

In this article we establish the existence of a unique best proximity point for some generalized non self contractions on a metric space in a simpler way using a geometric result. Our results generalize some recent best proximity point theorems and several fixed point theorems proved by various authors.

Keywords

Fixed points, Generalized contractions, $P$-property, best proximity point.

Subject classification

54H25; 47H10

Full Text:

PDF

References

D. W. Boyd and J.S.W. Wong, On nonlinear contractions, Proc. Amer. Math. Soc. 20 (1969), 458-464.

http://dx.doi.org/10.1090/S0002-9939-1969-0239559-9

V. Sankar Raj and P. Veeramani, Best proximity pair theorems for relatively

nonexpansive mappings, Appl. General Topology 10 (2009), 21-28.

J. Anuradha and P. Veeramani, Proximal pointwise contraction, Topology Appl. 156 (2009), 2942-2948.

http://dx.doi.org/10.1016/j.topol.2009.01.017

A. Abkar and M. Gabeleh, Global optimal solutions of noncyclic mappings in metric spaces, J. Optim. Theory Appl. 153 (2012), 298-305.

http://dx.doi.org/10.1007/s10957-011-9966-4

A. A. Eldred and P. Veeramani, Existence and convergence of best proximity points, J. Math. Anal. Appl. 323 (2006), 1001-1006.

http://dx.doi.org/10.1016/j.jmaa.2005.10.081

A. Amini Harandi, Best proximity points for proximal generalized contractions in metric spaces, Optim Lett. 7 (2013), 913-921

http://dx.doi.org/10.1007/s11590-012-0470-z

W. A. Kirk, S. Reich and P. Veeramani, Proximinal retracts and best proximity pair theorems, Numer. Funct. Anal. Optim. 24 (2003), 851-862.

http://dx.doi.org/10.1081/NFA-120026380

A. Granas and J. Dugundji, Fixed Point Theory, Springer Monographs in Mathematics, Springer-Verlag, New York, 2003.

http://dx.doi.org/10.1007/978-0-387-21593-8

B. E. Rhoades, A comparison of various definitions of contractive mappings, Trans. Amer. Math. Soc. 226 (1977), 257-290.

http://dx.doi.org/10.1090/S0002-9947-1977-0433430-4

K. Fan, Extensions of two fixed point theorems of F.E. Browder, Math. Z. 122 (1969), 234-240

http://dx.doi.org/10.1007/BF01110225

W. K. Kim and K. H. Lee, Existence of best proximity pairs and equilibrium pairs, J. Math. Anal. Appl. 316 (2006), 433-446.

http://dx.doi.org/10.1016/j.jmaa.2005.04.053

W. K. Kim, S. Kum and K. H. Lee, On general best proximity pairs and equilibrium pairs in free abstract economies, Nonlinear Anal. TMA 68 (2008), 2216-2227.

http://dx.doi.org/10.1016/j.na.2007.01.057

Abstract Views

1587
Metrics Loading ...

Metrics powered by PLOS ALM




Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt